# SDR DALA2024053105713

- Difficulty date: May 26, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 100,020 hours, 21,338 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 1702 2R WILL NOT ARM. CORRECTIVE ACTION: RMVD FOD FROM GIRT BAR.DOOR ARM OPS NORMAL.OK FOR SVC (5644772)
